# SDR QXEA2012082100837

- Difficulty date: August 21, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32S BETWEEN FRAMES X-39 TO X49.4, MULTIPLE AREAS OF BUBBLING PAINT PROBABLE CORROSION AND/OR SURFACE PROTECTION NEEDED, MAY INCLUDE FWD ATTACH FITTING.  CLEANED IAW SRM 51-26-10-02-01.  REMOVED STRINGER CLIP IAW SRM 51-42-05-02-01.  REMOVED STRINGER JOINT DUE TO CORROSION.  REMOVED RIVET AND CORROSION AT FRAME X32.4 IAW SRM 51-42-05-02-01 AND 51-21-00-00-02.  MIN REMAINING THICKNESS .058", CONFIRMED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT1.  MATERIAL LOSS FOUND IN LIMITS IAW RD 8/4-53-4445.  MATCH DRILLED NEW STRINGER JOINT IAW Q400 SRM 51-40-07-02-01.  INSTALLED JOINT IAW RD 8/4-53-4445 AND ALODINED, PRIMED, TOPCOATED AND APPLIED CPC IAW RD 8/4-53-4445.  INSTALLED PREVIOUSLY REMOVED CLIP IAW SRM 51-42-05-02-01.  COMPLIED WITH TASK CARD RD 8/4-53-4445.
